# SDR AALA201812287001

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 68,566 hours, 18,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHTING INOPERATIVE ABOVE SEATS 36DEF. THE AIRCRAFT WAS GROUNDED.  REPLACED THE LAMP IAW MM 33-51-05.  OPS CHECKED GOOD.
